MathSciNet Relay Station
MathSciNet bibliographic data
MR647279 92A05 (58F14)
Glass, Leon; Pasternack, Joel S. Stable oscillations in mathematical models of biological control systems. J. Math. Biol. 6 (1978), no. 3, 207–223.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement